# SDR FDEA200912114412

- Difficulty date: December 11, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 1291 TO STA 1311 X = 8.5 SEAT TRACK FOUND CORROSION.  CORRODED SEAT TRACK AT LT STA 1291 TO STA 1311 X = 8.5 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1229 TO STA 1321 X = 8.5 IAW SRM 53-00- 52   FIGURE 201 REPAIR 1 REVISION 42. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 109.
